# SDR CALA2016011500050

- Difficulty date: January 13, 2016
- Submitted: January 15, 2016
- Operation: Air carrier
- Aircraft: N17105
- Make and model: Boeing 757224
- Aircraft serial: 27295
- Aircraft time: 82,390 hours, 19,837 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Condition: Popped
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: G
- Precautionary procedure: C

## Discrepancy

ONCE AUTO THROTTLE WAS SELECTED, RT IRU EICAS ON DC WITH RT FMC FAILURE.  CB BUS RT SECT 2 POPPED U080913 FOR INPUT ONLY NORMAL AFTER RESET.  REPLACED CB P6 PANEL 115VAC BUS R SECT 2 PRECAUTIONARY WDM 24-51-22.
